MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The hypotube, collar, distal shaft and tip was microscopically and visually inspected.Visual inspection revealed that the collar is separated and the ptfe is still holding the two ends together.There are multiple kinks along the hypotube.There is a flat spot 7mm from the tip.Microscopic inspection revealed no additional damages.There is blood present inside the device.
 
Event or Problem Description
Reportable based on device analysis completed on 10mar2021.It was reported that the tip was kinked.The 85% stenosed target lesion area was located in a severely tortuous and severely calcified left anterior descending artery.A 145, 5-in-6 guidezilla catheter guide extension was selected for use in a percutaneous coronary intervention.During the procedure, the guidecatheter tip was damaged and kinked throughout use.The procedure was completed with another of the same device.No complications reported, and the patient was stable.However, device analysis revealed a separated collar.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11570846
Report Number2134265-2021-03614
Device Sequence Number11662404
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0024403999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight70